Advertisement

Journal of Mathematical Sciences

, Volume 233, Issue 4, pp 427–445 | Cite as

On Regularity of Solutions for Initial-Boundary Value Problems for the Zakharov–Kuznetsov Equation

  • A. P. AntonovaEmail author
  • A. V. Faminskii
Article
  • 16 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. P. Antonova and A.V. Faminskii, “On internal regularity of solutions to the initial value problem for the Zakharov–Kuznetsov equation,” Springer Proc. Math. Stat., 44, 53–74 (2014).MathSciNetzbMATHGoogle Scholar
  2. 2.
    A. P. Antonova and A.V. Faminskii, “On the regularity of solutions of the Cauchy problem for the Zakharov-Kuznetsov equation in Hölder norms,” Math. Notes, 97, No. 1, 12–20 (2015).CrossRefzbMATHGoogle Scholar
  3. 3.
    I.Yu. Bashlykova and A.V. Faminskii, “Weak solutions to one initial-boundary value problem with three boundary conditions for quasilinear equations of the third order,” Ukr. Math. Bull., 5, No. 1, 83–98 (2008).MathSciNetGoogle Scholar
  4. 4.
    E. S. Baykova and A.V. Faminskii, “On initial-boundary value problems in a strip for the generalized two-dimensional Zakharov–Kuznetsov equation,” Adv. Differ. Equ., 18, No. 7-8, 663–686 (2013).MathSciNetzbMATHGoogle Scholar
  5. 5.
    G. G. Doronin and N. A. Larkin, “Stabilization of regular solutions for the Zakharov–Kuznetsov equation posed on bounded rectangles and on a strip,” arXiv:1209.5767v1 [math. AP] 25 September 2012.Google Scholar
  6. 6.
    A. V. Faminskii, “A mixed problem in a semistrip for the Korteweg–de Vries equation and its generalizations,” Trans. Moscow Math. Soc., 1989, 53–91 (1988).MathSciNetGoogle Scholar
  7. 7.
    A. V. Faminskii, “The Cauchy problem for the Zakharov–Kuznetsov equation,” Differ. Equ., 31, No. 6, 1002–1012 (1995).MathSciNetGoogle Scholar
  8. 8.
    A. V. Faminskii, “On the mixed problem for quasilinear equations of the third order,” J. Math. Sci. (N. Y.), 110, No. 2, 2476–2507 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    A. V. Faminskii, “Nonlocal well-posedness of the mixed problem for the Zakharov–Kuznetsov equation,” J. Math. Sci. (N. Y.), 147, No. 1, 6524–6537 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    A.V. Faminskii, “Well posed initial-boundary value problems for the Zakharov–Kuznetsov equation,” Electron. J. Differ. Equ., No. 1, 1–20 (2008).Google Scholar
  11. 11.
    A. V. Faminskii, “Weak solutions to initial-boundary-value problems for quasilinear equations of an odd order,” Adv. Differ. Equ., 17, No. 5-6, 421–470 (2012).MathSciNetzbMATHGoogle Scholar
  12. 12.
    S. N. Kruzhkov and A.V. Faminskii, “Continuity properties of solutions of some classes of nonstationary equations,” Vestnik Moskov. Univ. Ser. I Mat. Mekh., No. 3, 29–36 (1983).Google Scholar
  13. 13.
    N. A. Larkin, “Exponential decay of the H 1-norm for the 2D Zakharov–Kuznetsov equation on a half-strip,” J. Math. Anal. Appl., 405, No. 1, 326–335 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    N. A. Larkin and E. Tronco, “Regular solutions of the 2D Zakharov–Kuznetsov equation on a half-strip,” J. Differ. Equ., 254, No. 1, 81–101 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    J. L. Levandosky, “Smoothing properties of nonlinear dispersive equations in two spatial dimensions,” J. Differ. Equ., 175, No. 2, 275–301 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    F. Linares, A. Pastor, and J.-C. Saut, “Well-posedness for the Zakharov–Kuznetsov equation in a cylinder and on the background of a KdV soliton,” Commun. Part. Differ. Equ., 35, No. 9, 1674–1689 (2010).CrossRefzbMATHGoogle Scholar
  17. 17.
    J.-C. Saut and R. Temam, “An initial boundary-value problem for the Zakharov–Kuznetsov equation,” Adv. Differ. Equ., 15, No. 11-12, 1001–1031 (2010).MathSciNetzbMATHGoogle Scholar
  18. 18.
    J.-C. Saut, R. Temam, and C. Wang, “An initial and boundary-value problem for the Zakharov–Kuznetsov equation in a bounded domain,” J. Math. Phys., 53, No. 11, 115612 (2012).Google Scholar
  19. 19.
    V. E. Zakharov and E.A. Kuznetsov, “On three-dimensional solitons,” J. Exp. Theor. Phys., 66, No. 2, 594–597 (1974).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.RUDN UniversityMoscowRussia

Personalised recommendations